Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Milnor algebras and equivalence relations among holomorphic functions


Author: Stephen S.-T. Yau
Journal: Bull. Amer. Math. Soc. 9 (1983), 235-239
MSC (1980): Primary 32B30, 32C40, 32A05; Secondary 14B05
DOI: https://doi.org/10.1090/S0273-0979-1983-15168-6
MathSciNet review: 707965
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32B30, 32C40, 32A05, 14B05

Retrieve articles in all journals with MSC (1980): 32B30, 32C40, 32A05, 14B05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15168-6